Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 185, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 20, 2019, 12:15 PM EDT for Newton County, Walton County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2019, 12:15 PM EDT (16:15 UTC)
- Expired
- May 11, 2019, 12:15 PM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Newton County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alcovy River above Covington (ACYG1). The gauge peaked at 13.56 ft at Apr 20, 2019, 8:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02208450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
077 WGUS42 KFFC 201615 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1215 PM EDT Sat Apr 20 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Alcovy River near Covington affecting Newton and Walton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC217-297-210614- /O.NEW.KFFC.FL.W.0185.190420T1615Z-000000T0000Z/ /ACYG1.1.ER.190420T1601Z.190420T1601Z.000000T0000Z.NO/ 1215 PM EDT Sat Apr 20 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The Alcovy River near Covington. * From this afternoon until further notice. * At 12 PM Saturday the stage was 11.8 feet and rising. * Flood stage is 12 feet. * At 12 feet...Flood Stage is reached. Minor flooding begins of woodlands and the natural flood plain of the river upstream and downstream from the gage on Alcovy Trestle Road. && LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384 $$
3 follow-up statements
141
WGUS82 KFFC 210033
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
833 PM EDT Sat Apr 20 2019
...The Flood Warning continues for the following rivers in Georgia...
Coosa River near Plant Hammond affecting Floyd County
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
Flint River near Thomaston affecting Talbot and Upson Counties
Alcovy River near Covington affecting Newton and Walton Counties
South River near Snapping Shoals affecting Butts...Henry and
Newton Counties
Big Haynes Creek near Milstead affecting Newton and Rockdale
Counties
Yellow River near Rocky Plains affecting Newton County
GAC115-211432-
/O.CON.KFFC.FL.W.0186.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.190420T1721Z.190421T0000Z.000000T0000Z.NO/
833 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 8 PM Saturday the stage was 570.2 feet and rising.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 570 feet, flood stage is reached and minor flooding begins in
the woodlands, fields and pastures along the river upstream and
downstream from the gage behind Plant Hammond. A boat ramp near
the intakes of the plant will be under water. A small portion of
an access road near and under the Georgia Highway 100 bridge will
begin to flood.
At 572 feet, minor flooding continues in the woodlands, fields and
pastures along the river upstream and downstream from the gage behind
Plant Hammond. The water reaches a low lying portion of a parking lot
near the intakes behind the plant. The boat ramp near the intakes and
a small portion of an access road near and under the Georgia Highway
100 bridge will be under two feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
GAC063-113-255-211432-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190419T1913Z.190420T1315Z.000000T0000Z.UU/
833 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 745 PM Saturday the stage was 48.7 feet and falling.
* Minor flooding is occurring.
* Flood stage is 48 feet.
* At 48 feet, minor flooding occurs in the natural flood plain upstream
and downstream from the gage on Hampton Woolsey Road. This will
primarily affect woodlands, agricultural fields and pastures.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC263-293-211432-
/O.CON.KFFC.FL.W.0181.000000T0000Z-000000T0000Z/
/TMSG1.1.ER.190420T0248Z.190420T1400Z.000000T0000Z.NO/
833 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Flint River near Thomaston.
* Until further notice.
* At 815 PM Saturday the stage was 12.2 feet and falling.
* Minor flooding is occurring.
* Flood stage is 11 feet.
&&
LAT...LON 3291 8447 3280 8430 3276 8437 3287 8453
$$
GAC217-297-211432-
/O.CON.KFFC.FL.W.0185.000000T0000Z-000000T0000Z/
/ACYG1.1.ER.190420T1601Z.190421T0001Z.000000T0000Z.NR/
833 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Alcovy River near Covington.
* Until further notice.
* At 8 PM Saturday the stage was 13.6 feet and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* Between 12 and 14 feet, minor flooding occurs in the natural flood
plain and woodlands along the river upstream and downstream from
the gage on Alcovy Trestle Road.
&&
LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384
$$
GAC035-151-217-211432-
/O.CON.KFFC.FL.W.0167.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.190419T1800Z.190420T1100Z.000000T0000Z.UU/
833 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The South River near Snapping Shoals.
* Until further notice.
* At 730 PM Saturday the stage was 12.6 feet and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet, minor flooding occurs in the woodlands and fields along
the river upstream and downstream from the gage on Georgia Highway
81. Much further downstream, portions of Lucy Lane and Lunsford Road
in north Butts County begin to flood.
&&
LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
3339 8393 3346 8398
$$
GAC217-247-211432-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.190419T2150Z.190420T0930Z.000000T0000Z.NO/
833 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Big Haynes Creek near Milstead .
* Until further notice.
* At 8 PM Saturday the stage was 14.4 feet and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* Between 12 and 14 feet, minor flooding continues in the woodlands
along the creek upstream and downstream from the gage on Bald Rock
Road near the Georgia International Horse Park. Low lying portions
of residential backyards on Highlands Forest Lane, Highlands Creek
Way and Highlands Ridge Lane may flood.
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395
$$
GAC217-211432-
/O.CON.KFFC.FL.W.0184.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.190420T1337Z.190420T2345Z.000000T0000Z.UU/
833 PM EDT Sat Apr 20 2019
The Flood Warning continues for
The Yellow River near Rocky Plains.
* Until further notice.
* At 815 PM Saturday the stage was 20.3 feet and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 20 feet, minor flooding continues in the woodlands and fields near
the river upstream and downstream from the gage on the Rocky Plains
Road bridge.
&&
LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390
$$900 WGUS82 KFFC 210848 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 448 AM EDT Sun Apr 21 2019 ...The Flood Warning continues for the following rivers in Georgia... Yellow River near Conyers below Milstead affecting Newton and Rockdale Counties ...The Flood Warning continues for the following rivers in Georgia... Alcovy River near Covington affecting Newton and Walton Counties Big Haynes Creek near Milstead affecting Newton and Rockdale Counties Yellow River near Rocky Plains affecting Newton County GAC217-297-212247- /O.CON.KFFC.FL.W.0185.000000T0000Z-000000T0000Z/ /ACYG1.3.ER.190420T1601Z.190421T0617Z.000000T0000Z.NR/ 448 AM EDT Sun Apr 21 2019 The Flood Warning continues for The Alcovy River near Covington. * Until further notice. * At 415 AM Sunday the stage was 12.8 feet...and falling. * Minor flooding is occurring. * Flood stage is 12.0 feet. * At 12.0 feet...Flood Stage is reached. Minor flooding begins of woodlands and the natural flood plain of the river upstream and downstream from the gage on Alcovy Trestle Road. && LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384 $$ GAC217-247-211642- /O.EXT.KFFC.FL.W.0139.000000T0000Z-190421T1642Z/ /MYRG1.1.ER.190419T1433Z.190420T0845Z.190421T1042Z.UU/ 448 AM EDT Sun Apr 21 2019 ...Flood Warning extended until this afternoon...The Flood Warning continues for The Yellow River near Conyers below Milstead. * Until this afternoon. * At 345 AM Sunday the stage was 12.1 feet...and falling. * Minor flooding is occurring. * Flood stage is 11.0 feet. * The river will continue to fall to below flood stage this morning. * At 12.0 feet...Minor flooding continues in the woodlands...fields and pasture along the river upstream and downstream from the gage on Gees Mill Road in Rockdale County. Large portions of Sockwell Road by the river in Newton County will be up to 3 feet under water. && LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393 $$ GAC217-247-212247- /O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/ /BHCG1.1.ER.190419T2150Z.190420T0930Z.000000T0000Z.NO/ 448 AM EDT Sun Apr 21 2019 The Flood Warning continues for The Big Haynes Creek near Milstead . * Until further notice. * At 430 AM Sunday the stage was 12.6 feet...and falling. * Minor flooding is occurring. * Flood stage is 12.0 feet. * At 12.0 feet...Flood stage is reached. Minor flooding begins in the woodlands along the creek upstream and downstream from the gage on Bald Rock Road near the Georgia International Horse Park. && LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395 $$ GAC217-212247- /O.CON.KFFC.FL.W.0184.000000T0000Z-000000T0000Z/ /RKYG1.1.ER.190420T1337Z.190421T0615Z.000000T0000Z.UU/ 448 AM EDT Sun Apr 21 2019 The Flood Warning continues for The Yellow River near Rocky Plains. * Until further notice. * At 430 AM Sunday the stage was 20.5 feet...and nearly steady. * Minor flooding is occurring. * Flood stage is 18.0 feet. * At 20.0 feet...Minor flooding continues to expand further into the woodlands and fields near the river upstream and downstream from the gage on the Rocky Plains Road bridge. && LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390 $$
116
WGUS82 KFFC 211350
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
950 AM EDT Sun Apr 21 2019
...The Flood Warning is canceled for the following rivers in
Georgia...
Alcovy River near Covington affecting Newton and Walton Counties
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Molena affecting Meriwether and Pike Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
ALC081-113-GAC053-215-220349-
/O.EXT.KFFC.FL.W.0131.000000T0000Z-190423T1312Z/
/CBUG1.1.ER.190419T1234Z.190419T1415Z.190423T0712Z.NO/
950 AM EDT Sun Apr 21 2019
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* Until Tuesday morning.
* At 9 AM Sunday the stage was 28.6 feet and falling.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by Tuesday
morning.
* At 28 feet...Minor flooding continues along the river upstream
and downstream from the gage on the 14th Street bridge. Portions of
the River Walk in Columbus will be flooded around one foot deep and
closed to the public. The Phenix City Amphitheater on the Alabama
side will begin to flood.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC113-255-220349-
/O.EXT.KFFC.FL.W.0137.000000T0000Z-190422T1800Z/
/GRFG1.1.ER.190419T1716Z.190420T0800Z.190422T1200Z.NO/
950 AM EDT Sun Apr 21 2019
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 9 AM Sunday the stage was 14.2 feet and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tomorrow
morning.
* At 14 feet...Minor flooding expands into the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will be flooded with around
one foot of water.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC199-231-220000-
/O.EXT.KFFC.FL.W.0172.000000T0000Z-190422T0000Z/
/MOLG1.1.ER.190420T0739Z.190421T0315Z.190421T1800Z.UU/
950 AM EDT Sun Apr 21 2019
...Flood Warning extended until this evening...The Flood Warning
continues for
The Flint River near Molena.
* Until this evening.
* At 9 AM Sunday the stage was 28.4 feet and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 28 feet.
* The river is expected to fall to below flood stage by this
afternoon.
* At 28 feet...Flood stage is reached. Minor flooding of the
natural flood plain near the gage location begins. Flooding
continues to expand into the agricultural and wooded areas
downstream from the gage near the Georgia Highway 74 bridge.
Elevated homes in this location will see a foot or two of water
underneath them.
&&
LAT...LON 3316 8454 3316 8447 3297 8449 3291 8446
3287 8452 3297 8457
$$
GAC079-263-269-293-220349-
/O.EXT.KFFC.FL.W.0179.000000T0000Z-190423T0512Z/
/CLUG1.1.ER.190420T0831Z.190421T0630Z.190422T2312Z.NO/
950 AM EDT Sun Apr 21 2019
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Flint River near Carsonville Hwy. 19.
* Until late Monday night.
* At 9 AM Sunday the stage was 21.9 feet and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river is expected to fall below flood stage by tomorrow evening.
* At 22 feet...Minor flooding expands into the woodlands and fields
along the river upstream and downstream from the gage on U.S.
Highway 19. The flood waters will be up to 4 feet deep over the top
of the boat ramp and cover a portion of the access road by the
bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC217-297-211420-
/O.CAN.KFFC.FL.W.0185.000000T0000Z-190421T1350Z/
/ACYG1.3.ER.190420T1601Z.190421T0617Z.190421T1254Z.NR/
950 AM EDT Sun Apr 21 2019
The Flood Warning is cancelled for
The Alcovy River near Covington.
* This takes effect immediately.
* At 9 AM Sunday the stage was 11.9 feet and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
&&
LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 20, 10:15 AM EDT, 2 hours earlier.
Area forecast discussion, Apr 20, 10:15 AM EDT, 2 hours before
Area Forecast Discussion...Updated National Weather Service Peachtree City GA 1015 AM EDT Sat Apr 20 2019 .Update... Have added a slight chance of showers to portions of central GA based on radar. No other changes at this time. 41 .PREV DISCUSSION... /Issued 335 AM EDT Sat Apr 20 2019/ SHORT TERM /Today through Sunday/... The upper low rotates through eastern TN by midday and slowly lifts northward away from the forecast area overnight. Highest POPs will be across north Georgia, with likely POPs possible through late afternoon. Chance POPs will extend down to the I-20 corridor through this evening and remains across northeast GA through midnight or so. With good cloud cover across the area today and some cold air advection with west winds, temperatures will be in the 50s across north Georgia with central areas struggling into the mid 60s under partly sunny clouds. High pressure at the surface and weak upper level ridging on Sunday will bring mostly clear skies and afternoon temperatures in the 70s, after overnight lows drop into the 40s. Atwell LONG TERM /Sunday Night through Friday/... Dry weather is expected through Tuesday. GFS and European are not too consistent with just the GFS indicating some moisture skirting far n GA Wednesday/Wednesday night with only small chances for light showers. The GFS is much wetter on Thursday with the rain chances exiting on Friday while the European is dry on Thursday and brings in the moisture on Friday. This is mainly due to the European starting with a closed low at 500mb and the GFS is indicating a more open wave. Instability is somewhat limited but thunderstorms will certainly be possible Thursday and Friday. BDL && .AVIATION... 12Z Update... MVFR/VFR conditions across the area will continue with improving conditions through the forecast period. Light showers will be possible across the northern TAF sites through 21z. Winds will be west near 10kts with gusts to 20kts possible through 00z. //ATL Confidence...12Z Update... Medium to high confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 54 42 72 47 / 50 10 0 0 Atlanta 54 44 71 50 / 40 20 0 0 Blairsville 47 38 66 42 / 60 30 5 0 Cartersville 53 40 71 47 / 60 20 0 0 Columbus 62 44 75 50 / 20 0 0 0 Gainesville 51 43 69 47 / 60 20 0 0 Macon 60 44 74 48 / 10 10 0 0 Rome 54 40 73 47 / 60 20 0 0 Peachtree City 56 42 72 47 / 40 10 0 0 Vidalia 65 48 74 50 / 5 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Apr 20, 4:30 AM EDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 430 AM EDT Sat Apr 20 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 430 AM EDT Sat Apr 20 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday... No hazardous weather is expected through Wednesday. There will be a chance of thunderstorms Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Apr 20, 11:28 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EDT SAT APR 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG 1 NE BEECHWOOD HILLS 33.95N 83.40W
04/20/2019 CLARKE GA 911 CALL CENTER
POWER LINES REPORTED DOWN ON THE 200 BLOCK OF EVANS ST.
&&
EVENT NUMBER FFC1900208
KINGLocal storm report, Apr 20, 11:31 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1131 AM EDT SAT APR 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM TSTM WND DMG 1 SW WESTGATE PARK 33.98N 83.47W
04/19/2019 CLARKE GA 911 CALL CENTER
TREE REPORTED DOWN ON THE ROAD ON THE 1300 BLOCK OF
TALLASSEE RD.
&&
EVENT NUMBER FFC1900209
KINGLocal storm report, Apr 20, 11:35 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 AM EDT SAT APR 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG 1 ENE MONROE 33.81N 83.69W
04/19/2019 WALTON GA 911 CALL CENTER
TREE REPORTED DOWN ON SOUTH VIEW DR NEAR THE
INTERSECTION WITH REESE ST.
&&
EVENT NUMBER FFC1900210
KINGLocal storm report, Apr 20, 11:44 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 AM EDT SAT APR 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG 2 E BOGART 33.95N 83.50W
04/19/2019 CLARKE GA 911 CALL CENTER
TREE REPORTED DOWN AT THE INTERSECTION OF LEORA CIR AND
AUBREY DR.
&&
EVENT NUMBER FFC1900211
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:43 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 71 hr |
| Apr 19, 10:43 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Apr 19, 10:59 PM EDT | River Flood Warning | FFC | Talbot, Upson | 21 days |
| Apr 20, 8:34 AM EDT | River Flood Warning | FFC | Clarke, Oconee | 20 hr |
| Apr 20, 8:34 AM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Apr 20, 9:41 AM EDT | River Flood Warning | FFC | Newton | 21 days |
| Apr 20, 2:13 PM EDT | River Flood Warning | FFC | Floyd | 48 hr |
| Apr 20, 4:00 PM EDT | River Flood Warning | FFC | Clarke, Oconee | 5 hr |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.